# SDR DALA1234610671

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N31911
- Condition: Cracked
- Location: Bs 1701 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CEILING AREA SHEAR TIE CRACKED AT BS 1701 AT STRINGER 2R.  REPAIRED IAW ERA 503154-14 REV ORIG.
